# SDR 05FDEA04377

- Difficulty date: December 19, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 39,969 hours, 27,046 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Bs 255
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 255, STR 24-25 L, 2" CREASED BULGE IN THE SKIN.  REPAIRED FUSELAGE SKIN AT BS 255 STR 24-25 L/TAS PER FED EX EA 7-5330-91428.
